# SDR LR7A2011041900176

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 3887751
- Condition: Corroded
- Location: Bs 257-277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CK IAW FOUND BELLY ANTENNA FRAME STRESS CORROSION AT FS257 TO FS277, BL0 WL126.  REPAIR ACCOMPLISHED BY REPLACING FRAME IAW SMP583 CHAP 51-60 & 51-70.
